MathSciNet Relay Station
MathSciNet bibliographic data
MR395320 (52 #16117) 68A20
Laderman, Julian D. A noncommutative algorithm for multiplying $3\times 3$ matrices using $23$ multiplications. Bull. Amer. Math. Soc. 82 (1976), no. 1, 126–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement